MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MULTIFIRE ENDO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO MULTIFIRE ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030805L
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: other (na).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the stapling device did not fire when trying to put into patient.The device misfired.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
MULTIFIRE ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7738588
Report Number2647580-2018-03846
Device Sequence Number1050518
Product Code GDW
UDI-Device Identifier10884523003765
UDI-Public10884523003765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K900129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030805L
Device Catalogue Number030805L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/08/2018
11/19/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date10/02/2018
12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1